# SDR AALA2009031800609

- Difficulty date: March 18, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT SIDE AFT OVERWING EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE EXIT PLACARD.
